English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stationary Size Distributions of Growing Cells with Binary and Multiple Cell Division

MPS-Authors
/persons/resource/persons127060

Rading,  M. M.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121262

Engel,  T. A.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121584

Lipowsky,  Reinhard
Reinhard Lipowsky, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121956

Valleriani,  A.
Angelo Valleriani, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

577354.pdf
(Publisher version), 760KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rading, M. M., Engel, T. A., Lipowsky, R., & Valleriani, A. (2011). Stationary Size Distributions of Growing Cells with Binary and Multiple Cell Division. JOURNAL OF STATISTICAL PHYSICS, 145(1), 1-22. doi:10.1007/s10955-011-0305-9.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0015-4669-7
Abstract
There is no abstract available